Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Solution of Laplace’s Differential Equation and Fractional Differential Equation of That Type"
written by Tohru Morita, Ken-ichi Sato,
published by Applied Mathematics, Vol.4 No.11A, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top